# SDR AWKA20241118001

- Difficulty date: November 14, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N772XJ
- Make and model: Cessna 750
- Aircraft serial: 7500272
- Aircraft time: 15,923 hours, 7,589 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Squat Switch
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR LEVER REMAINED LOCKED IN THE DOWN POSITION. GEAR WOULD NOT RETRACT.   TROUBLESHOT ISSUE TO NGL SQUAT SWITCH NOT BEING CLOSED DUE TO PARTIAL SHOCK STRUT EXTENSION. REMOVED LH AND RH NLG WHEELS, CLEANED AND SERVICED STRUT, RE-INSTALLED LH AND RH NLG WHEELS, PERFORMED GEAR SWING, OPS CHECK GOOD, AND SERVICED HYDRAULIC RESERVOIR. ALL WORK PERFORMED IAW CESSNA 750 AMM: 32-30-00, 32-41-01, 32-00-01, 12-10-15, & 12-10-38.
